# SDR TSAA9872040

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 247 - ITO-HNL - SHUT DOWN NR 1 ENGINE DUE TO LOW OIL PRESSURE.  ENGINE WAS SHUT DOWN FOR APPROXIMATELY 12 MINUTES. DIVERTED TO OGG.  SERVICED OIL (4 QTS).  PULLED ENGINE OIL FILTER.  CHECK OK.  INSTALLED NEW OIL FILTER PER ENGINE MANUAL 72-61-00, PAGE 1005-1006.  REINSTALLED COMBUSTION CHAMBER FUEL DRAG LINE.  NO OIL IN LINE.  REMOVED OIL PRESSURE DIFFERENTIAL LINE.  MOTORED ENGINE.  POSITIVE FLOW FROM OIL PUMP.  OIL PRESSURE RISE AND OIL TEMP RISE.  QIL QTY READS ZERO.  REPLACED NR 1 ENGINE GEARBOX ASSY PER PWA MM 72-60.  REPLACED OIL COOLER.  PRECAUTIONARY LOW OIL QTY.  AIRCRAFT RETURNED TO SERVICE.  (M)
